A 21-year-old female asked:
Disclaimer

taking a break from my depo-provera it's been 3years. i did not get the shot now my nipples are very sore, side effect? & will i see a change in my body?

1 doctor answer
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Hormones: Now that you are off depoprovera you will return to your normal hormonal state. Any symptoms you have will no longer be related to depoprovera.
Answered on Feb 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old female asked:
Dr. Moshe Dekel
47 years experience Gynecology
Good,: When you read the side effects of Depo, you will decide to stay off it. Your symptoms should improve shortly.
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Take a test: If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnan ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month